I have a red rash on my knees , ankles feet and hands where I apply pennsaid. It is very itchy. I have been using pennsaid for over a year. This is the first time with rash
Yes! I used Pennsaid for about two weeks with no problem. Just about 6 days ago I started with a small rash on my knee so I stopped using it. Every day since its been getting worse and worse - today I had to go to the Dr. He thinks it was a delayed allergic response (he had never heard of (Pennsaid). My whole knee is swollen and red And very itchy, with patches of bluish skin. He prescribed a topical steroid and vistaril. I have had a lot of sun exposure the past week because of vacation. I think that's the difference. It's a little scarey looking with the bluish skin and keeps spreading.
Dr. (Not regular Dr. I'm on vacation) wants me to call him tomorrow if it's not better.
- Pennsaid Information for Consumers
- Pennsaid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pennsaid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2011 • 1 answer
Posted 21 Nov 2014 • 1 answer
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer
Posted 20 Jan 2016 • 1 answer
Posted 24 Aug 2016 • 2 answers